Alert archive / California / Gale Watches in 2012
Gale Watch 4, NWS San Diego, CA
NWS San Diego, CA issued this gale watch at Mar 30, 2012, 1:44 PM PDT. It took effect at Apr 1, 2012, 3:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 30, 2012, 1:44 PM PDT (20:44 UTC)
- In effect from
- Apr 1, 2012, 3:00 AM PDT
- Expired
- Mar 31, 2012, 12:26 PM PDT
- In force
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
561 WHUS76 KSGX 302044 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 144 PM PDT FRI MAR 30 2012 ...STRONG GUSTY WEST TO NORTHWEST WINDS AND LARGE SEAS LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... .A TROUGH OF LOW PRESSURE MOVING INLAND ACROSS SOUTHERN CALIFORNIA THIS WEEKEND WILL GENERATE STRONG GUSTY WEST TO NORTHWEST WINDS 25 TO 35 KT OVER THE COASTAL WATERS LATE SATURDAY NIGHT THROUGH SUNDAY EVENING. A LARGE WEST-NORTHWEST SWELL WILL ARRIVE EARLY SUNDAY MORNING...WITH COMBINED SEAS BUILDING TO 10 TO 13 FEET LATE SUNDAY MORNING THROUGH SUNDAY EVENING. LARGE COMBINED SEAS MAY CONTINUE INTO EARLY MONDAY MORNING. PZZ750-775-310500- /O.NEW.KSGX.GL.A.0004.120401T1000Z-120402T0400Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 144 PM PDT FRI MAR 30 2012 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING. * WINDS...WEST TO NORTHWEST WINDS 30 TO 35 KT LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * SEAS...COMBINED SEAS BUILDING TO 10 TO 13 FEET SUNDAY MORNING THROUGH SUNDAY EVENING. COMBINED SEAS NEAR 10 FEET MAY CONTINUE INTO EARLY MONDAY MORNING. STEEP WINDS WAVES ARE POSSIBLE DURING THE DAY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ SS
3 follow-up statements
849 WHUS76 KSGX 310446 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 946 PM PDT FRI MAR 30 2012 ...STRONG GUSTY WEST TO NORTHWEST WINDS AND LARGE SEAS LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... .A TROUGH OF LOW PRESSURE MOVING INLAND ACROSS SOUTHERN CALIFORNIA THIS WEEKEND WILL GENERATE STRONG GUSTY WEST TO NORTHWEST WINDS 25 TO 35 KT OVER THE COASTAL WATERS LATE SATURDAY NIGHT THROUGH SUNDAY EVENING. A LARGE WEST-NORTHWEST SWELL WILL ARRIVE EARLY SUNDAY MORNING...WITH COMBINED SEAS BUILDING TO 10 TO 13 FEET LATE SUNDAY MORNING THROUGH SUNDAY EVENING. LARGE COMBINED SEAS MAY CONTINUE INTO EARLY MONDAY MORNING. PZZ750-775-311300- /O.CON.KSGX.GL.A.0004.120401T1000Z-120402T0400Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 946 PM PDT FRI MAR 30 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... * WINDS...WEST TO NORTHWEST WINDS 30 TO 35 KT LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * SEAS...COMBINED SEAS BUILDING TO 10 TO 13 FEET SUNDAY MORNING THROUGH SUNDAY EVENING. COMBINED SEAS NEAR 10 FEET MAY CONTINUE INTO EARLY MONDAY MORNING. STEEP WINDS WAVES ARE POSSIBLE DURING THE DAY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PIERCE
090 WHUS76 KSGX 311241 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 541 AM PDT SAT MAR 31 2012 ...STRONG GUSTY WEST TO NORTHWEST WINDS AND LARGE SEAS LATE TONIGHT THROUGH SUNDAY EVENING... .A TROUGH OF LOW PRESSURE MOVING INLAND ACROSS SOUTHERN CALIFORNIA THIS WEEKEND WILL GENERATE STRONG GUSTY WEST TO NORTHWEST WINDS 25 TO 35 KT OVER THE COASTAL WATERS LATE TONIGHT THROUGH SUNDAY EVENING. A LARGE WEST-NORTHWEST SWELL WILL ARRIVE EARLY SUNDAY MORNING...WITH COMBINED SEAS BUILDING TO 10 TO 13 FEET LATE SUNDAY MORNING THROUGH SUNDAY EVENING. LARGE COMBINED SEAS MAY CONTINUE INTO EARLY MONDAY MORNING. PZZ750-775-312100- /O.CON.KSGX.GL.A.0004.120401T1000Z-120402T0400Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 541 AM PDT SAT MAR 31 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING... * WINDS...WEST TO NORTHWEST WINDS INCREASING TO 15 TO 25 KT OVER THE OUTER WATERS THIS EVENING...THEN INCREASING TO 25 TO 35 KT LATE TONIGHT ACROSS BOTH THE OUTER AND INNER WATERS. STRONG GALE FORCE WINDS CONTINUING THROUGH SUNDAY AFTERNOON BEFORE SUBSIDING SUNDAY EVENING. * SEAS...COMBINED SEAS BUILDING TO 10 TO 13 FEET SUNDAY MORNING THROUGH SUNDAY EVENING. COMBINED SEAS NEAR 10 FEET MAY CONTINUE INTO EARLY MONDAY MORNING. STEEP WINDS WAVES ARE POSSIBLE DURING THE DAY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MOEDE
665 WHUS76 KSGX 311926 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1226 PM PDT SAT MAR 31 2012 ...MODERATE AND GUSTY NORTHWEST WINDS AND LARGE SEAS LATE THIS EVENING THROUGH SUNDAY EVENING... .A COLD FRONT MOVING ACROSS SOUTHERN CALIFORNIA THIS EVENING WILL GENERATE MODERATE WEST-NORTHWEST WINDS...FREQUENTLY GUSTING UP TO 30 KNOTS OVER THE COASTAL WATERS. THE WINDS WILL SUBSIDE SUNDAY EVENING AND NIGHT. ALSO...A LARGE WEST-NORTHWEST SWELL WILL ARRIVE LATE TONIGHT...WITH COMBINED SEAS OF 10 TO 17 FEET THROUGH SUNDAY EVENING. COMBINED SEAS GREATER THAN 10 FEET WILL CONTINUE INTO EARLY MONDAY MORNING. ROUGH COMBINED SEAS DUE TO WIND WAVES AND A LARGE NORTHWEST SWELL WILL CAUSE HAZARDOUS NAVIGATING CONDITIONS FOR SMALL CRAFT. PZZ775-010445- /O.UPG.KSGX.GL.A.0004.120401T1000Z-120402T0400Z/ /O.NEW.KSGX.SC.Y.0009.120401T0600Z-120402T0900Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 1226 PM PDT SAT MAR 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 AM PDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST WINDS 15 TO 25 KT GUSTING TO 30 KT LATE THIS EVENING THROUGH EARLY SUNDAY EVENING. WINDS WILL SUBSIDE SUNDAY NIGHT. * SEAS...COMBINED SEAS WILL BUILD TO AROUND 12 TO 17 FEET TONIGHT...AND WILL CONTINUE INTO EARLY MONDAY MORNING. STEEP WIND WAVES WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT NAVIGATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-010445- /O.UPG.KSGX.GL.A.0004.120401T1000Z-120402T0400Z/ /O.NEW.KSGX.SC.Y.0009.120401T0600Z-120402T0300Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 1226 PM PDT SAT MAR 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WINDS 10 TO 20 KT GUSTING TO 30 KT LATE THIS EVENING THROUGH EARLY SUNDAY EVENING. WINDS WILL SUBSIDE LATE SUNDAY EVENING. * SEAS...COMBINED SEAS WILL BUILD TO AROUND 10 TO 12 FEET TONIGHT...AND WILL CONTINUE INTO EARLY MONDAY MORNING. STEEP WIND WAVES WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT NAVIGATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOKER
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this gale watch went out at Mar 30, 9:45 AM PDT, 3 hours 59 minutes earlier.
Area forecast discussion, Mar 30, 9:45 AM PDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
945 AM PDT FRI MAR 30 2012
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER THE REGION TODAY...WITH SLIGHTLY
WARMER TEMPERATURES FOR THE INLAND AREAS. A TROUGH OF LOW PRESSURE
WILL THEN BRING COOLER CONDITIONS AND STRONGER ONSHORE FLOW TO THE
REGION THIS WEEKEND. THIS TROUGH WILL BRING STRONG AND GUSTY
SOUTHWEST TO WEST WINDS TO THE MOUNTAINS AND DESERTS FOR SATURDAY
THROUGH EARLY SUNDAY AS WELL AS A CHANCE OF LIGHT PRECIPITATION
ALONG AND WEST OF THE MOUNTAINS SATURDAY NIGHT AND EARLY SUNDAY
MORNING. A TRANSITORY RIDGE WILL THEN BUILD BACK OVER THE
WEST...WITH DRY AND WARMER CONDITIONS PREVAILING FOR THE FIRST PART
OF THE WORK WEEK. ANOTHER TROUGH WILL THEN BRING COOLER CONDITIONS
AND THE RETURN OF THE MARINE LAYER FOR THE REMAINDER OF THE WORK
WEEK.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
WATER VAPOR IMAGERY CONTINUES TO SHOW A TROUGH OF LOW PRESSURE
DIGGING OVER THE PACIFIC THIS MORNING...ALLOWING HEIGHTS TO RISE
OVER SOUTHERN CALIFORNIA. THEREFORE...EXPECT SLIGHT WARMER
CONDITIONS OVER THE INLAND AREAS TODAY...WITH A FEW HIGH CLOUDS AT
TIMES. FOR NOW...JUST DEALING WITH THE LINGERING LOW CLOUDS AND FOG
IN THE INLAND VALLEYS AND ALONG THE COASTAL AREAS THIS MORNING...BUT
HAVE LET THE DENSE FOG ADVISORY EXPIRE AS VISIBILITIES ARE NOW ALL
AT OR ABOVE A MILE. NEEDLESS TO SAY...CONDITIONS WILL CONTINUE TO
IMPROVE. HOWEVER...THE QUESTION IS WHETHER OR NOT ALL THE BEACHES
WILL CLEAR THIS AFTERNOON. AT THIS POINT IN TIME...IT LOOKS LIKE
SOME PARTIAL CLEARING WILL BE POSSIBLE...BUT THE BEACHES IN ORANGE
COUNTY MAY STRUGGLE TO SEE SOME SUN.
THE DIGGING TROUGH OF LOW PRESSURE WILL THEN BRING COOLER CONDITIONS
AND INCREASING ONSHORE FLOW TO THE REGION THIS WEEKEND.
THEREFORE...EXPECT INCREASING WINDS ACROSS THE MOUNTAINS AND DESERTS
TOMORROW. AT THIS TIME...THE LATEST MODELS ARE STILL AROUND 10 MBS
BETWEEN LINDBERGH AND DAGGETT...WITH 850 MB WINDS RANGING BETWEEN 40
AND 50 KNOTS AND 700 MB WINDS RANGING BETWEEN 50 AND 60 KNOTS. FOR
THIS REASON...THE HIGH WIND WARNINGS LOOK GOOD AT THIS TIME. THIS
TROUGH WILL ALSO BRING A CHANCE OF LIGHT RAIN ALONG AND WEST OF THE
MOUNTAINS SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING...WITH
PRECIPITATION AMOUNTS BEING MAINLY LESS THAN A TENTH OF AN INCH.
DRY AND WARMER CONDITIONS WILL DEVELOP FOR EARLY NEXT WEEK...AS A
HIGH PRESSURE BRIEFLY BUILDS BACK ACROSS THE REGION. AS THE RIDGE
BUILDS BACK OVER THE REGION...SOME LIGHT OFFSHORE WINDS MAY DEVELOP
THROUGH AND BELOW THE FAVORED CANYONS AND PASSES. MODELS ARE THEN
SHOWING ANOTHER TROUGH OF LOW PRESSURE DIGGING OVER THE PACIFIC FOR
THE LATTER PART OF THE WORK WEEK. THEREFORE...EXPECT COOLER
CONDITIONS TO DEVELOP ONCE AGAIN...WITH INCREASING ONSHORE FLOW AND
THE RETURN OF THE MARINE LAYER.
&&
.AVIATION...
301545Z...COASTS/VALLEYS...STRATUS WITH BASES 1000-1200 FT MSL AND
TOPS TO 2000 FT MSL WILL CLEAR INLAND 17-19Z AND NEAR THE COAST
19-21Z...POSSIBLY REMAINING BKN AT SOME COASTAL AIRPORTS THROUGH THE
AFTERNOON. STRATUS WILL BEGIN TO MOVE BACK INLAND AROUND 00-02Z WITH
SIMILAR BASES. AREAS OF 3-5SM VSBY EXPECTED WITH STRATUS AND LOCAL
1SM VSBY OR LESS IN THE INLAND VALLEYS.
MOUNTAINS AND DESERTS...A FEW CLOUDS AOA FL200 AND UNRESTRICTED VSBY
THROUGH SATURDAY MORNING.
&&
.MARINE...
A LONG PERIOD...4 TO 5 FT SOUTH SWELL AT 18 SECONDS WILL ARRIVE
LATER THIS AFTERNOON IN THE SOUTHERN CALIFORNIA COASTAL WATERS. THE
SWELL WILL CONTINUE TO BUILD TONIGHT AND SATURDAY...PRODUCING SURF
FROM 5 TO 10 FEET ALONG SOUTH FACING BEACHES IN NORTHERN ORANGE
COUNTY. THE SURF WILL BE SOMEWHAT LOWER IN SAN DIEGO COUNTY.
ON SATURDAY NIGHT AND SUNDAY...A LARGE WNW SWELL WILL ENTER THE
COASTAL WATERS. COMBINED SEAS ABOVE 10 FEET ARE EXPECTED IN THE
COASTAL WATERS SUNDAY MORNING THROUGH MONDAY MORNING...WHICH WILL
RESULT IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. THE COMBINED
WNW AND S SWELLS WILL BRING VERY HIGH SURF TO MOST BEACHES SUNDAY
INTO MONDAY MORNING.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 4 PM SATURDAY TO 10 AM PDT SUNDAY FOR THE
COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
HIGH WIND WARNING FROM NOON SATURDAY TO 10 AM PDT SUNDAY FOR THE
APPLE AND LUCERNE VALLEYS...SAN BERNARDINO COUNTY MOUNTAINS.
PZ...NONE.
&&
PUBLIC...PALMER
AVIATION/MARINE...SSHazardous weather outlook, Mar 30, 5:35 AM PDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 535 AM PDT FRI MAR 30 2012 CAZ042-043-311330- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 535 AM PDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR BEACHES OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT HIGHER SURF AND DANGEROUS RIP CURRENTS FOR THE BEACHES FOR THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF HIGHER SURF AND DANGEROUS RIP CURRENTS FOR THE BEACHES THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CAZ055-056-058-060>062-311330- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 535 AM PDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOUNTAINS AND DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH WIND WARNING FOR LATE SATURDAY THROUGH EARLY SUNDAY FOR STRONG GUSTY SOUTHWEST TO WEST WINDS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CAZ048-050-301600- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 535 AM PDT FRI MAR 30 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE VALLEYS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT DENSE FOG ADVISORY FOR EARLY THIS MORNING FOR THE INLAND VALLEYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MARTIN
In the hours before
Local storm report, Mar 30, 1:13 PM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
113 PM PDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HIGH SURF HUNTINGTON BEACH 33.69N 118.01W
03/30/2012 ORANGE CA FIRE DEPT/RESCUE
HUNTINGTON BEACH LIFEGUARDS REPORTED SURF OF 6 FEET WITH
SETS TO 8 FEET AT 1250 PM PDT.
&&
JMOKERThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:37 AM PDT | Dense Fog Advisory | SGX | Riverside, San Bernardino, San Diego | 6 hr |
| Mar 30, 2:37 AM PDT | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 49 hr |
| Mar 30, 1:27 PM PDT | High Surf Advisory | SGX | San Diego | 4 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.